MathSciNet Relay Station
MathSciNet bibliographic data
MR1873766 (2002k:16054) 16S34
Osterburg, J. M.; Passman, D. S.; Zalesskiĭ, A. E. Invariant ideals of abelian group algebras under the multiplicative action of a field. II. Proc. Amer. Math. Soc. 130 (2002), no. 4, 951–957 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement